# SDR SWAA2021072926641

- Difficulty date: October 25, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED BS1016 FWD SIDE BETWEEN STR2L TO STR2R AT VERTICAL STABILIZER (1 EA) / REPLACED BRACKET ANGLE LOC. BS 1016 FWD EDGE BTW STR.2L TO STR.2R AT VERTICAL STABILIZER (1E/A) IAW B737-700 SRM 51-10-02 AND DWG 176A3001 REV.-
